Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 2:23 PM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 2:23 PM CDT (19:23 UTC)
- Expired
- Apr 21, 2011, 3:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WUUS54 KTSA 211923 SVRTSA OKC035-105-131-212015- /O.NEW.KTSA.SV.W.0101.110421T1923Z-110421T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 223 PM CDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA * UNTIL 315 PM CDT * AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF TALALA...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... TALALA...WATOVA...NOWATA AND NEW ALLUWE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3685 9541 3671 9524 3644 9581 3662 9581 TIME...MOT...LOC 1923Z 236DEG 35KT 3652 9574 $$
2 follow-up statements
487
WWUS54 KTSA 211948
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT THU APR 21 2011
OKC131-211958-
/O.CAN.KTSA.SV.W.0101.000000T0000Z-110421T2015Z/
ROGERS OK-
248 PM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...
LAT...LON 3660 9557 3668 9563 3682 9538 3671 9524
3660 9547
TIME...MOT...LOC 1948Z 238DEG 37KT 3666 9547
$$
OKC035-105-212015-
/O.CON.KTSA.SV.W.0101.000000T0000Z-110421T2015Z/
CRAIG OK-NOWATA OK-
248 PM CDT THU APR 21 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
SOUTHEASTERN NOWATA AND WESTERN CRAIG COUNTIES...
AT 244 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ALLUWE...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3660 9557 3668 9563 3682 9538 3671 9524
3660 9547
TIME...MOT...LOC 1948Z 238DEG 37KT 3666 9547
$$769
WWUS54 KTSA 212011
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT THU APR 21 2011
OKC035-105-212021-
/O.EXP.KTSA.SV.W.0101.000000T0000Z-110421T2015Z/
CRAIG OK-NOWATA OK-
311 PM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOWATA AND
WESTERN CRAIG COUNTIES EXPIRES AT 315 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3660 9557 3668 9563 3682 9538 3671 9524
3660 9547
TIME...MOT...LOC 2011Z 238DEG 37KT 3678 9522
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 21, 12:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1243 PM CDT THU APR 21 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. GENERAL MVFR CONDITIONS THROUGH THE PERIOD. OCCASIONAL PERIODS OF SHOWERS AND THUNDERSTORMS WITH IFR CONDITIONS. IMPROVEMENT FROM SOUTH TO NORTH LATE TONIGHT/FRIDAY AS WARM FRONT LIFTS NORTH. && .PREV DISCUSSION... /ISSUED 1108 AM CDT THU APR 21 2011/ DISCUSSION... MOIST LIFT OVER FRONTAL BOUNDARY GENERATING INCREASING SHRA/TSRA COVERAGE SOUTH OF I-40. ACTION MOVING NORTHEAST AS PWA VALUES CLIMB NEAR 1.5 INCHES. ELEVATED STORMS MAY YIELD LARGE HAIL DURING AFTERNOON EARLY EVENING. AFTERNOON TEMPS LIMITED BY CLOUD COVER AND EASTERLY WIND COMPONENT. NOT MUCH CHANGE. GW PREV DISCUSSION... /ISSUED 643 AM CDT THU APR 21 2011/ DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. WARM MOIST AIR WILL CONTINUE TO RIDE UP AND OVER A STALLED FRONT OVER TX TO PRODUCE SCT TSRA AND LOW CIGS THRU THE FORECAST PERIOD. MODELS ARE SUGGESTING THAT BETTER CHCS FOR TSRA WILL BE AFT 18Z BUT DUE TO SCT COVERAGE...WILL STAY CONSERVATIVE WITH VCTS MENTION. MVFR CIGS ARE RAPIDLY SPREADING NORTH THIS MORNING AND WILL COVER ALL SITES BY 14Z. AS THE WARM FRONT SLOWLY LIFTS NORTH TONIGHT...CIGS WILL LOWER INTO THE IFR RANGE FOR THE NE OK/NW AR TAF SITES. MODELS SUGGEST THAT THE BEST CHC FOR TSRA WILL BE AFT 00Z AS THE BOUNDARY LIFTS NORTH AND WARM ADVECTION INCREASES. FOR THIS PERIOD...I WENT WITH PREVAILING OR TEMPO TSRA. LACY PREV DISCUSSION... /ISSUED 407 AM CDT THU APR 21 2011/ DISCUSSION... AN EXTENDED PERIOD OF ACTIVE WEATHER IS EXPECTED INTO EARLY NEXT WEEK WITH THE POTENTIAL FOR HEAVY RAIN AN SEVERE WEATHER EPISODES. THIS MORNING A FRONTAL BOUNDARY WAS ACROSS TEXAS AND NORTHERN LOUISIANA. AT 850 MB THE FRONT WAS ACROSS SOUTHERN OKLAHOMA AND SOUTHERN ARKANSAS. SCATTERED SHOWERS AND STORMS WERE OCCURRING NEAR WHERE THE FRONT WAS LOCATED AT 850 MB. THE CURRENT ACTIVITY IS SHIFTING EAST OUT OF THE FORECAST AREA...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP TODAY AS THE FRONTAL SYSTEM BEGINS TO SHIFT NORTH. THE FRONT AT 850 MB WILL MOVES ACROSS THE AREA... WHILE AT THE SURFACE THE FRONT IS NOT EXPECTED TO REACH HUGO BEFORE 00Z. IT IS DIFFICULT TO GAGE THE COVERAGE TODAY AS THE FRONTAL SURFACE BECOMES MORE SHALLOW...BUT AT LEAST SCATTERED COVERAGE IS EXPECTED. IF THE COVERAGE BECOMES MORE EXPANSIVE THAN FORECAST... THEN HIGH TEMPERATURES WILL LIKELY NEED TO BE LOWERED A FEW DEGREES. LAPSE RATES WILL SUPPORT THE RISK OF A SEVERE STORM OR TODAY AND TONIGHT WITH HAIL BEING THE PRIMARY THREAT. THE SURFACE WARM FRONT WILL CROSS MOST OF THE FORECAST AREA TONIGHT WITH A CHANCE OF SHOWERS AND STORMS. TEMPERATURES WILL RISE AT MOST LOCATIONS TONIGHT AS THE FRONT PASSES. ON FRIDAY...THE A COLD WILL PUSH SOUTHEAST INTO THE AREA. THUNDERSTORMS WILL DEVELOP ON THE FRONT IN THE LATE AFTERNOON ACROSS EASTERN OKLAHOMA AND ADVANCE EAST-SOUTHEAST. THE FRONT WILL SLOW AND STILL BE OVER SOUTHEAST OKLAHOMA AND PERHAPS WEST- CENTRAL ARKANSAS ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS CONTINUING NEAR THE FRONT. THIS FRONT WILL FINALLY CLEAR THE AREA LATE SATURDAY...BUT ONLY TO RETURN NORTH ON SUNDAY. WHAT APPEARS TO BE A FAIRLY STRONG UPPER SYSTEM WILL APPROACH THE PLAINS ON LATE SUNDAY AND MONDAY PROVIDING ADDITIONAL LIFT TO PROMOTE THUNDERSTORM CHANCES. THE PASSAGE OF THIS UPPER SYSTEM WILL LIKELY BRING AN END TO THE ACTIVE PATTERN IN THIS AREA. A VERY MOIST ATMOSPHERE IS IN PLACE NOW ACROSS THE SOUTHERN PLAINS AND THIS WILL SUPPORT THE POTENTIAL FOR HEAVY RAINS DURING THE TIMES THAT THE FRONT STALLS IN THE AREA. PRECIPITABLE WATER VALUES ARE CURRENTLY 150 TO 200% OF NORMAL IN PARTS OF OKALHOMA...ARKANSAS...TEXAS AND LOUISIANA. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 64 81 59 / 60 60 30 60 FSM 61 58 83 64 / 70 30 40 50 MLC 67 65 82 67 / 60 40 30 50 BVO 61 60 79 54 / 60 70 40 50 FYV 68 60 78 60 / 80 50 30 60 BYV 59 59 78 57 / 70 60 30 60 MKO 62 61 80 61 / 70 50 30 60 MIO 64 61 78 54 / 80 70 40 60 F10 64 63 81 63 / 60 50 30 60 HHW 69 65 84 69 / 60 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Apr 21, 1:30 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 130 PM CDT THU APR 21 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT THU APR 21 2011 ...SEVERE STORMS...LARGE HAIL POSSIBLE...THIS AFTERNOON AND EVENING... ...A WET PERIOD THE NEXT SEVERAL DAYS MAY RESULT IN EXCESSIVE RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...RIDGE TOPS EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING ELEVATED THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON AND MUCH OF THE EVENING. INSTABILITY IS SUFFICIENT FOR LARGE HAIL FROM SOME STORMS. A WARM FRONT SOUTH OF THE RED RIVER WILL MOVE NORTH THIS AFTERNOON AND EVENING. ALTHOUGH THE RISK OF TORNADOES IS MINIMAL...IT IS NOT ZERO IN THE VICINITY OF THE WARM FRONT THIS EVENING WHERE THERE WILL BE SOME LOW LEVEL WIND SHEAR AVAILABLE. REPEAT THUNDERSTORMS AND HIGH MOISTURE CONTENT SUGGEST LOCALLY HEAVY RAINFALL AMOUNTS OF GREATER THAN 2 INCHES...GENERALLY NORTH OF INTERSTATE 40. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL STORM WILL MOVE ACROSS THE CENTRAL PLAINS ON FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA FRIDAY AFTERNOON...SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE WEATHER OVER THE WEEKEND APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT...ALONG AND NORTH OF A WARM FRONT AND ALONG THE DRYLINE. A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY MAINLY FOR WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT. WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS UPPER LEVEL STORMS MOVE INTO THE PLAINS. THE UNSETTLED WET WEATHER PATTERN WILL PROVIDE SOME MUCH NEEDED RAINFALL TO SQUELCH THE FIRE DANGER. HOWEVER...RAINFALL IN THE NEXT SEVERAL DAYS COULD EASILY BE EXCESSIVE AND LEAD TO AN ELEVATED FLOOD THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 21, 11:34 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT THU APR 21 2011
OKZ076-211700-
LE FLORE OK-
1134 AM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 1133 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
SOUTHEASTERN LE FLORE COUNTY ABOUT 10 MILES EAST OF
OCTAVIA...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3464 9462 3474 9445 3462 9445 3451 9445
3450 9446 3450 9457
TIME...MOT...LOC 1633Z 236DEG 23KT 3458 9451Special weather statement, Apr 21, 12:23 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT THU APR 21 2011
OKZ068-069-072-211800-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
1223 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH
AT 1223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARBLE CITY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...BRUSHY AND MARBLE CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3584 9473 3557 9455 3549 9490 3565 9499
TIME...MOT...LOC 1723Z 233DEG 31KT 3556 9489Special weather statement, Apr 21, 12:47 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU APR 21 2011
OKZ068-070-211830-
CHEROKEE OK-MUSKOGEE OK-
1247 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE AND SOUTHERN CHEROKEE
AT 1247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BRAGGS...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...ELDON AND BRAGGS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9481 3573 9482 3564 9521 3577 9529
TIME...MOT...LOC 1747Z 230DEG 25KT 3571 9519Local storm report, Apr 21, 12:50 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL BUNCH 35.68N 94.76W
04/21/2011 E1.00 INCH ADAIR OK POST OFFICE
&&
RBDSpecial weather statement, Apr 21, 1:14 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT THU APR 21 2011
OKZ049-211900-
PUSHMATAHA OK-
114 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA
AT 114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SNOW...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3446 9560 3469 9533 3468 9502 3448 9505
3430 9544
TIME...MOT...LOC 1814Z 230DEG 27KT 3437 9550Special weather statement, Apr 21, 1:24 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT THU APR 21 2011
OKZ073>075-211915-
HASKELL OK-LATIMER OK-PITTSBURG OK-
124 PM CDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND LATIMER
AT 125 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF GOWEN TO 5 MILES SOUTH OF HIGGINS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...LEQUIRE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...BENGAL...DAMON...GOWEN...PANOLA AND RED OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3504 9549 3521 9506 3484 9505 3469 9548
3469 9549
TIME...MOT...LOC 1825Z 218DEG 31KT 3497 9545 3477 9542The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:16 AM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 21, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 21, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Apr 21, 12:55 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 21, 12:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 21, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Apr 21, 12:47 PM CDT | Special Weather Statement | TSA | Cherokee | 43 min |
| Apr 21, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 21, 1:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 21, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| Apr 21, 1:48 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 42 min |
| Apr 21, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 19 min |
| Apr 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| Apr 21, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 23 min |
| Apr 21, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 34 min |
| Apr 21, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Apr 21, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 25 min |
| Apr 21, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 21, 5:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| Apr 21, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.